| Model Number |
SSLP-340 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported right side "capsular contracture baker grade iii" & "permeant fold on the implant." device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified, white particles on the shell, crease fold, deformation, and cloudiness/bubbles in the gel observed after autoclave disinfection cycle.Weight measurement of the device identified device weight was within specification.Based on the device analysis the final assessment was creases observed were not related to the manufacturing process.Additional, corrected, and/or changed data: b.5., d.10., g.1., h.3., h.6.
Event or Problem Description
Healthcare professional additionally reported ""malformation due to fold in implant" and "crease/folding of implant.".